# SDR SWIA20250613402

- Difficulty date: April 2, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 47,666 hours, 41,316 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINGLET FWD, IB SKIN FOUND TO HAVE PREVIOUSLY ELONGATED AND DENTED HOLE   (C-CHECK RO 06/12/2025)REMOVED AND REPLACED LH WINGLET FWD IB SKIN WITH REFERENCE TO SRM 51-42-13, SRM 51-42-22 AND REO 601R-57-31-1450 REV "--" DATED 2025-04-10.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-337.
